# SDR CALA0001788

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Chafed
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR STOPS NR 3, 4, 6 & 8 CHAFED.  REPAIR DOUBLERS WERE INSTALLED IAW ECRA 5330-02819.
